# SDR 98ZZZX2277

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1943M
- Make and model: Cessna 210M
- Aircraft serial: 21061968
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Part number: S159660L
- Condition: Failed
- Location: Alternator Out
- Part time: 2,150 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE, LOST COMPLETE ELECTRICAL POWER IN TOTAL IFR CONDITIONS WITH ZERO VISIBILITY.  PWM MAINTENANCE COULD NOT DUPLICATE THE PROBLEM.  AIRCRAFT DEPARTED AND THE SAME CONDITION OCCURRED AGAIN.  THE CIRCUIT BREAKER WAS REPLACED AND THE CONDITION WAS NEVER DUPLICATED AGAIN.  FOUND ALTERNATOR OUTPUT CIRCUIT BREAKER KEPT TRIPPING AT A LOAD WELL BELOW ITS RATED VALUE.  UNSURE HOW THIS COULD BE PERIODICALLY CHECKED IN THE FIELD.
